Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 235, NWS Atlanta, GA

July 6, 2022Madison County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 6, 2022, 10:05 PM EDT for Madison County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2022, 10:05 PM EDT (02:05 UTC)
Expired
Jul 6, 2022, 10:30 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Madison County, GA

The radar

The Greer radar (KGSP), 117 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2785 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2785 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1141 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

549 
WUUS52 KFFC 070205
SVRFFC
GAC195-070230-
/O.NEW.KFFC.SV.W.0235.220707T0205Z-220707T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1005 PM EDT Wed Jul 6 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Madison County in northeastern Georgia...

* Until 1030 PM EDT.

* At 1005 PM EDT, a severe thunderstorm was located over
  Danielsville, moving east at 5 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Danielsville, Comer, Carlton, Watson Mill Bridge State Park and
  Paoli.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3423 8308 3417 8310 3415 8306 3412 8305
      3411 8303 3410 8304 3408 8301 3403 8302
      3402 8305 3403 8309 3403 8310 3405 8313
      3403 8316 3409 8330 3425 8325 3424 8317
      3427 8312
TIME...MOT...LOC 0205Z 283DEG 6KT 3416 8320 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
467 
WWUS52 KFFC 070228
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1028 PM EDT Wed Jul 6 2022

GAC195-070238-
/O.EXP.KFFC.SV.W.0235.000000T0000Z-220707T0230Z/
Madison GA-
1028 PM EDT Wed Jul 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR MADISON COUNTY WILL EXPIRE AT
1030 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3423 8308 3417 8310 3415 8306 3412 8305
      3411 8303 3410 8304 3408 8301 3403 8302
      3402 8305 3403 8309 3403 8310 3405 8313
      3403 8316 3409 8330 3425 8325 3424 8317
      3427 8312
TIME...MOT...LOC 0228Z 283DEG 6KT 3415 8316 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:16 PM EDT, 6 hours 49 minutes earlier.

Area forecast discussion, Jul 6, 3:16 PM EDT, 6 hours 49 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
316 PM EDT Wed Jul 6 2022

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Thursday Night/...

A mid-level ridge has presided over the pattern in the southeast for
the better part of the last month. Such abundant subsidence has
helped to suppress widespread convective development, but has also
served to further convolute pinpointing where development will
occur. A disturbance rounding the edge of the 850 mb high (likely a
lingering MCV from MCS activity across the mid-Atlantic and
Carolinas) will focus convective development today as it edges
across the NE GA terrain and further southwestward into central GA.
As a proper northwesterly flow regime sets up once at 500 mb and
below, prime conditions for Ridge Riders are introduced. With more
than diffuse forcing, it is possible that we see some organization
of storms into clusters, aided by both their own and any remnant
outflow boundaries. Several members of the 12Z HREF suggest a rather
amorphous bow of convection making its way south of the ATL Metro
before losing its oomph around sunset. Analyzed SBCAPE across the
area currently sits at around 3000-4000 J/kg, more than sufficient
to support explosive initial upward pulses. With PWATs of 2.15" (!!)
on the 12Z sounding, exceeding the maximum moving average for today
on the SPC Sounding Climatology, water-loaded downdrafts will
increase risk for damaging wind gusts as cores collapse. The Slight
Risk has been dragged northward to include only a sliver of Union
and Towns in the northeast, but the Marginal Risk was extended
southward to include much of north and central GA on a line from
Rome to Atlanta to Macon and eastward to the CWA border. Any weak
disturbance traversing our ridge setup will locally enhance
convective development, and with a similarly moist and unstable
airmass in place, tomorrow looks to be, by and large, a near carbon
copy of conditions today. A D2 Slight Risk was introduced north of a
line extending from Rome to just north of Dublin, with a Marginal
Risk valid across the rest of the forecast area for potential for
damaging winds.

With the western edge of the Bermuda high edging onshore at the
surface, this paves the way for a steady plume of Gulf moisture to
be ushered in across the CWA and locked in place. As moisture
continues to build in and temperatures rise under steady influence
of the ridge, heat-related concerns have made their way back from
the periphery. Heat index values forecasted to peak in the 105-108F
range today have prompted a Heat Advisory to be issued across almost
the entire CWA through 8 PM. With little airmass change expected, it
seems probable that a series of Heat Advisories will be necessary
across the majority of north and central Georgia, aside from areas
of high terrain, to round out the week.

96

.LONG TERM /Friday through Wednesday/...

As we enter into Friday, we start to transition to more
northwesterly flow aloft,though not much change is anticipated
weatherwise. Expect another day of hot and humid conditions along
with greater chances for showers and storms during the afternoon
hours. The most notable thing to mention would be a little bit
higher coverage of activity and somewhat more organized convection
particularly across the north on Friday. This will occur as a result
of forcing from a shortwave expected to swing through the region and
present instability.

Looking more at temperatures...given the largely unchanged airmass
across the region and the many days of prolonged heat, additional
heat headlines will need to be considered for Friday and possibly
Saturday.

Some relief as far as heat and humidity look to be on the horizon
later this weekend. Global models continue to be in agreement with a
more stout shortwave diving south through the region on Saturday.
Similarly, an accompanying surface front will begin to move
southward through the forecast area Saturday into Sunday resulting
in more showers and storms across the area. The primary forecast
question to consider is how far south the front makes it and if it
makes it through much of the region at all. Rain and thunderstorm
chances on Sunday will be largely dependent on the placement of this
surface front. As of now, guidance pushes this front through much of
north and central GA by Monday resulting in lower rain chances to
start off next week. So fingers crossed that this comes to fruition!

07

&&

.AVIATION...
18Z Update...

VFR conditions expected through TAF period. Isolated to scattered
SHRA and TSRA has begun to develop across the forecast area and
will persist through the evening, with a TEMPO from 19-23Z to
capture best window at ATL. FEW to SCT 4-6kft decks will stick
around through early morning Thursday, accompanied by SCT to BKN
10kft convective debris. Chance of MVFR or lower cigs in the AM
will depend on clearing overnight and placement of SHRA/TSRA
today. Winds should stay below 10kt from the W/SW outside of TSRA.

//ATL Confidence...18Z Update...
Low to medium confidence lower morning cigs.
High confidence all other elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  96  76  96 /  30  40  50  50
Atlanta         76  93  76  93 /  30  50  40  50
Blairsville     69  89  68  88 /  30  50  50  60
Cartersville    74  92  73  94 /  30  50  40  50
Columbus        76  94  77  96 /  30  40  30  50
Gainesville     75  92  75  93 /  30  50  50  60
Macon           75  96  76  98 /  30  40  40  50
Rome            75  94  75  96 /  30  50  40  50
Peachtree City  74  93  74  94 /  30  50  40  50
Vidalia         77  96  76  96 /  20  40  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fayette...Floyd...Forsyth...Glascock...Gordon...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Madison...Marion...Meriwether...
Monroe...Montgomery...Morgan...Murray...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley...
South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Walker...Walton...Warren...Washington...
Webster...Wheeler...Whitfield...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...96
LONG TERM....07
AVIATION...96
Hazardous weather outlook, Jul 6, 9:55 PM EDT, 10 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
955 PM EDT Wed Jul 6 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-080200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
955 PM EDT Wed Jul 6 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered thunderstorms will be possible this evening into tonight
across mainly portions of north Georgia. Some strong to isolated
severe storms are possible with the primary hazards of damaging
wind gusts, locally heavy rainfall that could lead to flash
flooding and frequent lightning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Additional Heat Advisories could be warranted across portions of
the area Thursday, Friday, and Saturday.

Scattered thunderstorms will be possible each afternoon and
evening. Some storms could become strong to severe with damaging
winds, locally heavy rainfall, and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 6, 8:25 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
825 PM EDT Wed Jul 6 2022

GAZ006-008-009-070100-
Union GA-Towns GA-Fannin GA-
825 PM EDT Wed Jul 6 2022

...Strong thunderstorms will impact portions of Towns, Union and
northeastern Fannin Counties through 900 PM EDT...

At 824 PM EDT, a line of strong thunderstorms extended from near
Loving to near Brasstown to Nantahala Lake, and moving southeast at
25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Hiawassee, Blairsville, Young Harris, Morganton, Hemp, Brasstown
Bald, Gumlog, Nottely Dam, Hurst, Ivy Log, Loving, Jones Creek,
Titus, Mountain Scene, Owltown, Track Rock, Tate City, Macedonia,
Plum Orchard Gap Shelter and Alexanders Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3495 8355 3494 8360 3491 8360 3491 8363
      3490 8363 3487 8366 3484 8373 3475 8417
      3496 8429 3499 8422 3499 8355
TIME...MOT...LOC 0024Z 328DEG 22KT 3494 8424 3506 8391 3518 8365

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 6, 8:51 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
851 PM EDT Wed Jul 6 2022

GAZ024-025-070115-
Banks GA-Jackson GA-
851 PM EDT Wed Jul 6 2022

...A strong thunderstorm will impact portions of southern Banks and
northeastern Jackson Counties through 915 PM EDT...

At 851 PM EDT, a strong thunderstorm was over Maysville, or near
Homer, moving east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Commerce, Homer, Maysville, Gillsville and Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3435 8343 3426 8339 3419 8341 3421 8362
      3429 8363 3430 8362 3431 8360
TIME...MOT...LOC 0051Z 268DEG 11KT 3426 8355

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 6, 9:32 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
932 PM EDT Wed Jul 6 2022

GAZ025-027-070200-
Madison GA-Jackson GA-
932 PM EDT Wed Jul 6 2022

...A strong thunderstorm will impact portions of east central Jackson
and west central Madison Counties through 1000 PM EDT...

At 931 PM EDT, a strong thunderstorm was near Commerce, moving east
at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Commerce, Nicholson, Ila, Neese and Apple Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3422 8342 3420 8340 3421 8339 3421 8330
      3411 8327 3404 8336 3413 8353 3422 8348
TIME...MOT...LOC 0131Z 284DEG 12KT 3416 8345

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 6, 9:47 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
947 PM EDT Wed Jul 6 2022

GAZ047-070215-
Walton GA-
947 PM EDT Wed Jul 6 2022

...A strong thunderstorm will impact portions of central Walton
County through 1015 PM EDT...

At 947 PM EDT, a strong thunderstorm was over Nicholasville, or near
Monroe, moving east at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Monroe, Between, Good Hope, Ebenezer, Gratis, Nicholasville, Pannell
and Campton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3388 8362 3387 8359 3386 8358 3385 8358
      3383 8355 3381 8353 3370 8360 3380 8384
      3390 8379
TIME...MOT...LOC 0147Z 279DEG 10KT 3383 8374

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 6, 9:50 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
950 PM EDT Wed Jul 6 2022

GAZ027-070215-
Madison GA-
950 PM EDT Wed Jul 6 2022

...A strong thunderstorm will impact portions of Madison County
through 1015 PM EDT...

At 950 PM EDT, a strong thunderstorm was over Ila, or near
Danielsville, moving southeast at 20 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Danielsville, Comer, Colbert, Ila, Carlton, Pocataligo, Diamond Hill,
Neese and Paoli.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3426 8312 3423 8308 3417 8310 3415 8306
      3411 8303 3404 8305 3404 8332 3411 8337
      3412 8336 3416 8336 3417 8338 3422 8336
      3426 8330 3425 8327 3425 8320 3424 8317
      3427 8311
TIME...MOT...LOC 0150Z 302DEG 16KT 3418 8326

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 6, 9:59 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
959 PM EDT Wed Jul 6 2022

GAZ024-070230-
Banks GA-
959 PM EDT Wed Jul 6 2022

...A strong thunderstorm will impact portions of southeastern Banks
County through 1030 PM EDT...

At 959 PM EDT, a strong thunderstorm was near Banks Crossing, or near
Commerce, moving east at 5 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

This storm will remain over mainly rural areas of southeastern Banks
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3432 8339 3426 8334 3424 8334 3424 8335
      3421 8336 3423 8344 3424 8346 3434 8342
      3434 8339
TIME...MOT...LOC 0159Z 283DEG 6KT 3428 8340

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:00 PM EDTSpecial Weather StatementFFCForsyth30 min
Jul 6, 8:25 PM EDTSpecial Weather StatementFFCTowns, Union35 min
Jul 6, 8:51 PM EDTSpecial Weather StatementFFCBanks24 min
Jul 6, 9:32 PM EDTSpecial Weather StatementFFCJackson28 min
Jul 6, 9:47 PM EDTSpecial Weather StatementFFCWalton28 min
Jul 6, 9:50 PM EDTSpecial Weather StatementFFCMadison25 min
Jul 6, 9:59 PM EDTSpecial Weather StatementFFCBanks31 min
Jul 6, 10:10 PM EDTSpecial Weather StatementFFCBanks35 min
Jul 6, 10:24 PM EDTSpecial Weather StatementFFCMorgan36 min
Jul 6, 10:31 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe29 min
Jul 6, 10:40 PM EDTSevere Thunderstorm WarningFFCMorgan, Walton35 min
Jul 6, 10:48 PM EDTSpecial Weather StatementFFCJackson27 min
Jul 6, 11:01 PM EDTSpecial Weather StatementFFCWalton29 min
Jul 6, 11:04 PM EDTSpecial Weather StatementFFCOglethorpe26 min
Jul 6, 11:13 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Oconee32 min
Jul 6, 11:24 PM EDTSpecial Weather StatementFFCBarrow36 min
Jul 6, 11:28 PM EDTSpecial Weather StatementFFCGreene, Morgan, Walton32 min
Jul 6, 11:51 PM EDTSpecial Weather StatementFFCGreene, Morgan, Taliaferro24 min
Jul 6, 11:53 PM EDTSpecial Weather StatementFFCGwinnett37 min
Jul 7, 12:19 AM EDTSpecial Weather StatementFFCBaldwin, Glascock, Greene, Hancock, Jasper, Morgan and 4 more41 min
Jul 7, 12:31 AM EDTSpecial Weather StatementFFCDeKalb29 min
Jul 7, 2:43 AM EDTSpecial Weather StatementFFCPickens32 min
Jul 7, 3:35 AM EDTSpecial Weather StatementFFCBarrow25 min
Jul 7, 4:03 AM EDTRiver Flood WarningFFCBarrow, Gwinnett96 min
Jul 7, 4:39 AM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more14 hr
Jul 7, 12:58 PM EDTSpecial Weather StatementFFCBibb32 min
Jul 7, 1:05 PM EDTSpecial Weather StatementFFCLaurens25 min
Jul 7, 1:25 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen50 min
Jul 7, 2:05 PM EDTSpecial Weather StatementFFCTreutlen25 min
Jul 7, 2:16 PM EDTSpecial Weather StatementFFCDade44 min
Jul 7, 2:18 PM EDTSpecial Weather StatementFFCChattooga27 min
Jul 7, 2:36 PM EDTSevere Thunderstorm WarningFFCDade, Walker24 min
Jul 7, 2:45 PM EDTSpecial Weather StatementFFCChattooga30 min
Jul 7, 3:02 PM EDTSpecial Weather StatementFFCCatoosa, Dade43 min
Jul 7, 3:09 PM EDTSpecial Weather StatementFFCGordon36 min
Jul 7, 3:12 PM EDTSpecial Weather StatementFFCFloyd33 min
Jul 7, 3:17 PM EDTSpecial Weather StatementFFCChattooga28 min
Jul 7, 3:20 PM EDTSpecial Weather StatementFFCMontgomery25 min
Jul 7, 3:34 PM EDTSpecial Weather StatementFFCHall26 min
Jul 7, 3:46 PM EDTSpecial Weather StatementFFCWalker29 min
Jul 7, 3:48 PM EDTSpecial Weather StatementFFCBartow27 min
Jul 7, 4:00 PM EDTSpecial Weather StatementFFCBanks, Hall30 min
Jul 7, 4:17 PM EDTSpecial Weather StatementFFCBartow28 min
Jul 7, 4:30 PM EDTSpecial Weather StatementFFCJackson30 min
Jul 7, 4:41 PM EDTSpecial Weather StatementFFCBarrow34 min
Jul 7, 5:02 PM EDTSpecial Weather StatementFFCClarke, Jackson, Madison, Oglethorpe28 min
Jul 7, 5:04 PM EDTSpecial Weather StatementFFCForsyth26 min
Jul 7, 5:17 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall28 min
Jul 7, 5:29 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes46 min
Jul 7, 5:45 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jul 7, 5:47 PM EDTSpecial Weather StatementFFCPaulding28 min
Jul 7, 6:07 PM EDTSpecial Weather StatementFFCJefferson23 min
Jul 7, 6:14 PM EDTSpecial Weather StatementFFCDouglas46 min
Jul 7, 6:22 PM EDTSpecial Weather StatementFFCButts38 min
Jul 7, 6:25 PM EDTSpecial Weather StatementFFCMorgan35 min
Jul 7, 6:30 PM EDTSpecial Weather StatementFFCJefferson45 min
Jul 7, 7:15 PM EDTSpecial Weather StatementFFCButts, Henry, Newton45 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.